Skip to main content
Log in

Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Meyer-König, W.: Beziehungen zwischen einigen Matrizen der Limitierungstheorie. Math. Z.53, 450–453 (1951).

    Google Scholar 

  2. —, Zeller, K.: Matrixtransformationen mit voller Reichweite. Enseignement math., II. Sér.15, 233–235 (1969).

    Google Scholar 

  3. Niethammer, W., Zeller, K.: Unendliche Gleichungssysteme mit beliebiger rechter Seite. Math. Z.96, 1–6 (1967).

    Google Scholar 

  4. Zeller, K.: Theorie der Limitierungsverfahren. Berlin-Göttingen-Heidelberg: Springer 1958.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Herrn George G. Lorentz zum 60. Geburtstag am 25. Februar 1970 gewidmet

Rights and permissions

Reprints and permissions

About this article

Cite this article

Meyer-König, W., Zeller, K. Kronecker-Ausdruck und Kreisverfahren der Limitierungstheorie. Math Z 114, 300–302 (1970). https://doi.org/10.1007/BF01112699

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01112699

Navigation